MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2318-50
Medical Device Problem Codes Charging Problem (2892); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in december 2025.D2b: lgw - qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2318-50 serial number: (b)(6) batch/lot number: 5002977 model/catalog description: infinion pro lead kit, 16 contacts, 50cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 807610 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that patient fell and the leads had migrated.The patient experienced charging issues with the implantable pulse generator (ipg).The patient underwent an ipg and lead replacement procedure and was doing well postoperatively.The explanted products will not be returned per hospital policy.
 
Additional Manufacturer Narrative
Sc-2318-50 (sn (b)(6)) / sc-2318-50 (sn (b)(6)).Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.Sno updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
INFINION? PRO
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24916885
Report Number3006630150-2026-02434
Device Sequence Number18597924
Product Code LGW
UDI-Device Identifier00191506018726
UDI-Public(01)00191506018726(17)271017(10)5006024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2318-50
Device Catalogue NumberSC-2318-50
Device Lot Number5006024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/29/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale